# SDR SWIA200718784

- Difficulty date: October 14, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 12,613 hours, 10,974 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6709 - RIGHT REVERSE UNLOCK MESSAGE APPEARED INFLIGHT.  DEFERRED THRUST REVERSER PER MEL 71-30-1 APPENDIX M-2 SECTION D.  NO MESSAGES SHOWN AT THIS TIME.
